MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 90MM STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 90MM STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.290S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age, dob & weight not provided for reporting.Event date: unknown - 2018.Implant date: the original surgery was approximately two years ago on an unknown date and was done out of state.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional is obtained that was not available for the initial med-watch, the investigation will be updated as applicable, and a follow-up med-watch will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent hardware removal of a right tfn-advanced proximal femoral nailing system (tfna) on (b)(6) 2018 due to femoral head cutout and non-union.The surgeon was converting to a total hip.The initial surgery was approximately two years ago and was done out of state.During the procedure the surgeon removed one (1) 11mm/130 deg ti cann tfna 170mm, one (1) tfna helical blade 90mm, and an unknown 5.0mm screw.The implants were removed without incident.There is no additional information.Concomitant device(s) reported: cannulated nail (part #: 04.037.142s, lot #: h069675, qty: 1).Locking screw (part #: unknown, lot #: unknown, qty: 1).This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.Reported: device history lot part number: 04.038.290s, lot number: h069675, part manufacture date: n/a, manufacturing location: n/a, part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record could not be performed as the product was not returned and the lot number provided is not valid for elmira.Device history review: a review of the device history record could not be performed as the product was not returned and the lot number provided is not valid for elmira.Investigation summary: product complaint product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Remove expiration date from previous mw.Synthes manufacturing location reported for the subject device.Complainant part is not expected to be returned for manufacturer review/investigation.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Update: 4/4/2018: concomitant device lot # is: h071282.

Brand Name
TFNA HELICAL BLADE 90MM STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7412729
Report Number2939274-2018-51558
Device Sequence Number16537914
Product Code HSB
UDI-Device Identifier10886982098993
UDI-Public(01)10886982098993(17)EXPDATEUNK(10)H069675
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2018
Device Model Number04.038.290S
Device Catalogue Number04.038.290S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer04/04/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;